Correction: Separation and completeness properties for AMP chain graph Markov models

Madigan, David, Perlman, Michael D., Levitz, Michael . The Annals of Statistics 2003. 31 (1) :348-348

Locate this article in:

Bibtex

@article{CIS-324067,
  Author = {Madigan, David and Perlman, Michael D. and Levitz, Michael},
  Title = {Correction: Separation and completeness properties for AMP chain graph Markov models},
  Journal = {The Annals of Statistics},
  Volume = {31},
  Number = {1},
  Year = {2003},
  Pages = {348--348},
  Keywords = {}
}

Similar articles